Alert archive / Alaska / Wind Chill Advisories in 2008

Wind Chill Advisory 9, NWS Anchorage, AK

February 4, 2008

NWS Anchorage, AK issued this wind chill advisory at Feb 4, 2008, 12:27 AM AKST. It took effect at Feb 4, 2008, 5:27 AM AKST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 4, 2008, 12:27 AM AKST (09:27 UTC)
In effect from
Feb 4, 2008, 5:27 AM AKST
Expired
Feb 7, 2008, 12:00 PM AKST
In force
3 days
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK41 PAFC 041427
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
527 AM AST MON FEB 4 2008

AKZ145-050345-
/X.NEW.PAFC.WC.Y.0009.080204T1427Z-080205T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
527 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM AST TUESDAY NORTH OF 
TALKEETNA...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM AST TUESDAY. 

NORTHERLY WINDS GUSTING 35 TO 45 MPH COMBINED WITH BELOW ZERO AIR
TEMPERATURES WILL PRODUCE WIND CHILL READINGS OF 35 TO 45 BELOW
ZERO THROUGH TUESDAY MORNING FOR AREAS NORTH OF TALKEETNA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
9 follow-up statements
000 
WWAK41 PAFC 050054
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
354 PM AST MON FEB 4 2008

AKZ111-051500-
/X.EXB.PAFC.WC.Y.0009.080205T0600Z-080205T2100Z/
MATANUSKA VALLEY-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON
354 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST
TUESDAY. 

INCREASING NORTH WINDS COMBINING WITH BELOW ZERO AIR TEMPERATURES
WILL PRODUCE WIND CHILL READINGS OF 30 TO 45 BELOW ZERO THROUGH
CHANNELED TERRAIN. THESE CONDITIONS ARE EXPECTED TO PERSIST
THROUGH TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ121-051500-
/X.EXB.PAFC.WC.Y.0009.080205T0600Z-080205T2100Z/
WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER...
COOPER LANDING
354 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
AST TUESDAY NORTH OF CLAM GULCH...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM AST
TUESDAY. 

NORTH WINDS COMBINED WITH BELOW ZERO AIR TEMPERATURES WILL PRODUCE
WIND CHILL READINGS OF 25 TO 45 BELOW ZERO THROUGH TUESDAY MORNING
FOR AREAS NORTH OF CLAM GULCH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-051500-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
354 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST TUESDAY. 

NORTHERLY WINDS GUSTING 35 TO 45 MPH COMBINED WITH BELOW ZERO AIR
TEMPERATURES WILL PRODUCE WIND CHILL READINGS OF 35 TO 45 BELOW
ZERO THROUGH TUESDAY MORNING FOR AREAS NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 050405
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
705 PM AST MON FEB 4 2008

AKZ141-051730-
/X.EXA.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
705 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM AST TUESDAY. 

NORTHERLY WINDS GUSTING 20 TO 30 MPH COMBINED WITH TEMPERATURES
NEAR 20 BELOW ZERO WILL PRODUCE WIND CHILL READINGS OF 45 TO 55 BELOW
ZERO THROUGH TUESDAY MORNING FOR AREAS ALONG THE ALASKA RANGE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ111-051730-
/X.CON.PAFC.WC.Y.0009.080205T0600Z-080205T2100Z/
MATANUSKA VALLEY-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON
705 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST TUESDAY. 

INCREASING NORTH WINDS COMBINING WITH BELOW ZERO AIR TEMPERATURES
WILL PRODUCE WIND CHILL READINGS OF 30 TO 45 BELOW ZERO THROUGH
CHANNELED TERRAIN. THESE CONDITIONS ARE EXPECTED TO PERSIST
THROUGH TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ121-051730-
/X.CON.PAFC.WC.Y.0009.080205T0600Z-080205T2100Z/
WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER...
COOPER LANDING
705 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST TUESDAY. 

NORTH WINDS COMBINED WITH BELOW ZERO AIR TEMPERATURES WILL
PRODUCE WIND CHILL READINGS OF 25 TO 45 BELOW ZERO THROUGH
TUESDAY MORNING FOR AREAS NORTH OF CLAM GULCH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-051730-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
705 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST TUESDAY. 

NORTHERLY WINDS GUSTING 35 TO 45 MPH COMBINED WITH BELOW ZERO AIR
TEMPERATURES WILL PRODUCE WIND CHILL READINGS OF 35 TO 45 BELOW
ZERO THROUGH TUESDAY MORNING FOR AREAS NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 050807
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1107 PM AST MON FEB 4 2008

AKZ111-121-050915-
/X.CAN.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
MATANUSKA VALLEY-WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...
CHICKALOON...KENAI...SOLDOTNA...HOMER...COOPER LANDING
1107 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY FOR THE MATANUSKA VALLEY AND KENAI PENINSULA.
STRONG WINDS ARE NO LONGER EXPECTED TO DEVELOP AND WIND CHILL
READINGS ARE EXPECTED TO REMAIN ABOVE 40 BELOW ZERO.

$$

AKZ141-052100-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
1107 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
TUESDAY ALONG THE ALASKA RANGE...

THE WIND CHILL ADVISORY FOR PORTIONS OF THE COPPER RIVER BASIN ALONG
THE ALASKA RANGE REMAINS IN EFFECT UNTIL 12 PM AST TUESDAY.

NORTHERLY WINDS GUSTING 20 TO 30 MPH COMBINED WITH TEMPERATURES
NEAR 20 BELOW ZERO WILL PRODUCE WIND CHILL READINGS OF 45 TO
55 BELOW ZERO THROUGH TUESDAY MORNING FOR AREAS ALONG THE ALASKA
RANGE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-052100-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
1107 PM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
TUESDAY NORTH OF TALKEETNA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST TUESDAY
FOR THE SUSITNA VALLEY NORTH OF TALKEETNA. 

NORTHERLY WINDS GUSTING 35 TO 45 MPH COMBINED WITH BELOW ZERO AIR
TEMPERATURES WILL PRODUCE WIND CHILL READINGS OF 35 TO 45 BELOW
ZERO THROUGH TUESDAY MORNING FOR AREAS NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 051413
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
513 AM AST TUE FEB 5 2008

AKZ145-060330-
/X.EXT.PAFC.WC.Y.0009.000000T0000Z-080207T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
513 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST THURSDAY 
NORTH OF TALKEETNA...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST
THURSDAY. 

NORTHERLY WINDS GUSTING TO 35 MPH THROUGH CHANNELED AREAS WILL
PERSIST THROUGH THE NEXT COUPLE DAYS. THE COMBINATION OF THESE
WINDS WITH BELOW ZERO AIR TEMPERATURES WILL PRODUCE WIND CHILL
READINGS OF 30 BELOW TO 50 BELOW ZERO THROUGH THURSDAY MORNING 
FOR AREAS NORTH OF TALKEETNA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-052100-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
513 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY 
ALONG THE ALASKA RANGE...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

NORTHERLY WINDS GUSTING TO 30 MPH COMBINED WITH TEMPERATURES AROUND 
20 BELOW ZERO WILL PRODUCE WIND CHILL READINGS OF 40 TO 55 BELOW
ZERO THROUGH THIS MORNING FOR CHANNELED AREAS ALONG THE ALASKA
RANGE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 052017
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1117 AM AST TUE FEB 5 2008

AKZ141-052130-
/X.CAN.PAFC.WC.Y.0009.000000T0000Z-080205T2100Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
1117 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE WIND
CHILL ADVISORY. 


$$

AKZ145-062100-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080207T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
1117 AM AST TUE FEB 5 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST THURSDAY.

NORTHERLY WINDS GUSTING TO 35 MPH THROUGH CHANNELED AREAS WILL
PERSIST THROUGH THE NEXT COUPLE DAYS. THE COMBINATION OF THESE
WINDS WITH BELOW ZERO AIR TEMPERATURES WILL PRODUCE WIND CHILL
READINGS OF 30 BELOW TO 50 BELOW ZERO THROUGH THURSDAY MORNING
FOR AREAS NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 061415
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
515 AM AST WED FEB 6 2008

AKZ145-070330-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080207T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
515 AM AST WED FEB 6 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
THURSDAY NORTH OF TALKEETNA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST THURSDAY.

NORTHERLY WINDS GUSTING TO 35 MPH THROUGH CHANNELED AREAS WILL
PERSIST THROUGH THE NEXT COUPLE DAYS. THE COMBINATION OF THESE
WINDS WITH BELOW ZERO AIR TEMPERATURES WILL PRODUCE WIND CHILL
READINGS OF 30 BELOW TO 50 BELOW ZERO THROUGH THURSDAY MORNING
FOR AREAS NORTH OF TALKEETNA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 070101
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
401 PM AST WED FEB 6 2008

AKZ145-071445-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080207T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
401 PM AST WED FEB 6 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
THURSDAY NORTH OF TALKEETNA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST THURSDAY.

NORTHERLY WINDS GUSTING TO 35 MPH THROUGH CHANNELED AREAS WILL
PERSIST THROUGH THE NEXT COUPLE DAYS. THE COMBINATION OF THESE
WINDS WITH BELOW ZERO AIR TEMPERATURES WILL PRODUCE WIND CHILL
READINGS OF 30 BELOW TO 50 BELOW ZERO THROUGH THURSDAY MORNING
FOR AREAS NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 071412
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
512 AM AST THU FEB 7 2008

AKZ145-072100-
/X.CON.PAFC.WC.Y.0009.000000T0000Z-080207T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
512 AM AST THU FEB 7 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY 
NORTH OF TALKEETNA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

NORTH WINDS 10 TO 20 MPH WITH LOCAL GUSTS TO 35 MPH WILL CONTINUE
THROUGH THIS MORNING. THE COMBINATION OF THESE WINDS WITH SUB-ZERO
AIR TEMPERATURES WILL PRODUCE WIND CHILL READINGS OF 30 BELOW TO
45 BELOW ZERO FOR AREAS NORTH OF TALKEETNA. WINDS WILL DIMINISH BY
THIS AFTERNOON ALLOWING WIND CHILL READINGS TO RISE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 072103
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1203 PM AST THU FEB 7 2008

AKZ145-072215-
/X.EXP.PAFC.WC.Y.0009.000000T0000Z-080207T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
1203 PM AST THU FEB 7 2008

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 12:00 AM AKST, 27 minutes earlier.

Area forecast discussion, Feb 4, 12:00 AM AKST, 27 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AST MON FEB 4 2008

.MODEL DISCUSSION...
MODELS IN REASONABLY GOOD AGREEMENT. ALL MODELS TOO QUICK TO DISSOLVE
SMALL LOW NEAR CAPE SUCKLING ALTHOUGH THEY DO KEEP A TROUGH OF LOW
PRESSURE ALONG THE GULF COAST. COLD OUTFLOW FROM THE INTERIOR IS
LIKELY TO HELP MAINTAIN THIS FEATURE THROUGH AT LEAST TUE MORNING.

.SURFACE FEATURES...
SMALL 1003 MB LOW NEAR CAPE SUCKLING REMAINS NEARLY STATIONARY FOR
THE TIME BEING.
A 987 MB LOW NEAR 60N 143W WILL DEEPEN TO 974 MB AS IT MOVES OVER THE
SOUTHERN SOUTHEAST PANHANDLE TUE MORNING...IT HEN WEAKENS AS ITS
MOVES INTO WESTERN CANADA TUESDAY NIGHT.
A NEARLY STATIONARY 985 MB LOW 150 NM SOUTHWEST OF SAINT GEORGE WILL
WEAKEN TO 997 MB BY MON AFTERNOON THEN DISSIPATE BY TUE MORNING.
A LARGE 962 MB LOW NEAR 41N 165E WILL BECOME A 977 MB LOW JUST SOUTH
OF THE CENTRAL ALEUTIANS NEAR 51N 171W TUE NIGHT.

.UPPER LEVELS...
UPPER LEVEL HIGH WILL REMAIN ANCHORED OVER THE CHUKOTSK PENINSULA
THROUGH AT LEAST THURSDAY.
UPPER LEVEL LONG WAVE TROUGH OVER MAINLAND ALASKA EXTENDS FROM FORT
YUKON TO ILIAMNA THIS MORNING. BY TUESDAY MORNING IT WILL HAVE
SHIFTED TO ALIGN ITSELF ALONG AN INUVIK TO YAKUTAT LINE.

.FIRST 36 HOURS...
THE PRESSURE GRADIENT ALONG THE GULF COAST WILL TIGHTEN AGAIN
TONIGHT. GOOD POTENTIAL FOR SERIOUS WIND CHILLS ACROSS MOST OF
SOUTHCENTRAL AND SOUTHWEST ALASKA TONIGHT. NORTH WINDS MAY EXCEED 75
MPH THROUGH THOMPSON PASS AND THE COPPER RIVER DELTA BEGINNING THIS
EVENING. BUT BEST POTENTIAL FOR HIGH WINDS WILL BE IMMEDIATELY
FOLLOWING THE PASSAGE OF THE UPPER LEVEL TROUGH LATE MONDAY NIGHT.
QUASI STATIONARY SYSTEM IN THE SOUTHERN BERING SEA CONTINUES TO
SPREAD BLIZ CONDS TO SAINT GEORGE AND OCCASIONALLY SAINT PAUL AS
WELL. EAST WINDS WILL WEAKEN ONLY SLIGHTLY TODAY. BUT PRECIPITATION
WILL TAPER OFF TODAY OVER THE PRIBILOFS SO VISIBILITIES SHOULD
IMPROVE AROUND MID AFTERNOON.
MAIN EFFECT OF 962 MB LOW MOVING TOWARD THE CENTRAL ALEUTIANS WILL BE
TO MAINTAIN THE EASTERLY 35 TO 50 KT FLOW ACROSS THE SOUTHERN BERING
SEA AND ALEUTIAN CHAIN THROUGH AT LEAST WEDNESDAY. BEST CHANCE OF
PRECIP WITH THIS SYSTEM WILL BE OVER THE CENTRAL AND EASTERN
ALEUTIANS AND WILL FALL ALMOST ENTIRELY AS SNOW.

.BEYOND 36 HOURS...
UPPER LEVEL STEERING FLOW VERY STABLE. PERSISTENCE WILL REIGN THROUGH
AT LEAST THE NEXT SIX DAYS.
COLD ARCTIC AIR WILL HOLD OVER MAINLAND ALASKA. THE PRESSURE GRADIENT
ALONG THE GULF COAST WILL ALTERNATELY STRENGTHEN AND WEAKEN CREATING
PERIODS OF NORTHERLY GAP WINDS.
A SERIES OF MODERATE TO STRONG STORMS WILL MOVE UP OUT OF THE NORTH
PACIFIC INTO THE BERING SEA. BUT WILL BE BLOCKED FROM ADVANCING
FURTHER BY THE UPPER LEVEL BLOCKING HIGH. WARM AIR ADVECTION
ASSOCIATED WITH THESE SYSTEMS WILL BE ONLY MINIMAL.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND 131 135
         BLIZ 195
MARINE...GALE 121 129 130 132 155 165 171 176 179 185
         STORM 170 172 175
         HEAVY SPRAY 120 121 125 129 130 132 138 140 141 160 179 185
FIRE WEATHER...NONE.

ASB FEB 08

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 11:00 PM AKSTGale WarningAFC5 days
Feb 3, 11:00 PM AKSTGale WarningAFC6 days
Feb 3, 11:00 PM AKSTGale WarningAFC48 hr
Feb 3, 11:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Feb 3, 11:00 PM AKSTStorm WarningAFC36 hr
Feb 3, 11:00 PM AKSTStorm WarningAFC36 hr
Feb 3, 11:00 PM AKSTHeavy Freezing Spray WarningAFC36 hr
Feb 4, 12:15 AM AKSTHigh Wind WarningAFC38 hr
Feb 4, 12:20 AM AKSTWind Chill AdvisoryAFC35 hr
Feb 4, 11:00 AM AKSTGale WarningAFC24 hr
Feb 4, 11:00 AM AKSTGale WarningAFC36 hr
Feb 4, 11:00 AM AKSTSmall Craft AdvisoryAFC48 hr
Feb 4, 11:00 AM AKSTStorm WarningAFC12 hr
Feb 4, 11:00 AM AKSTHeavy Freezing Spray WarningAFC4 days

Nearby

Wind Chill Advisories in Alaska, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.